# SDR AU991059

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Condition: Worn
- Location: Nlg
- Component: 3500A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR CLEVIS ROD ENDS WORN AND DISTORTED.  ROD ENDS ALSO APPEAR TO BE REWORKED.  AN481 PARTS GIVEN A NEW PART NUMBER.
